Bulletin of the American Mathematical Society

Eisenhart on Continuous Groups

Aurel Wintner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 40, Number 5 (1934), 366-368.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183497412

Citation

Wintner, Aurel. Eisenhart on Continuous Groups. Bulletin of the American Mathematical Society 40 (1934), no. 5, 366--368. http://projecteuclid.org/euclid.bams/1183497412.


Export citation